# SDR 99UAL900241

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Row 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN OVERHEAD FRONT PART OF COACH CABIN HAS WATER INSIDE.  REMOVED CEILING PANELS AT ROW 9.  FOUND WATER COMING FROM AIR CONDITIONING DUCTS.  RAN PACKS AT FULL HOT TO DRY DUCTS.  REPLACED EMERGENCY LIGHT AND CEILING PANELS.
